# SDR SWIA202266936

- Difficulty date: November 9, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N130SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000449
- Aircraft time: 20,993 hours, 11,936 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 23-43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK, FRAMES 23 - 43 HAD FIVE AREAS OF DAMAGE.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-08, SRM 51-23-04, 51-23-05, AND 51-23-06.
